MAUDE Adverse Event Report: SYMMETRY MEDICAL MANUFACTURING INC MATTA IM CANAL FINDERMANUAL SURGICAL INSTRUMENT FOR GENERAL USE; RASP

SYMMETRY MEDICAL MANUFACTURING INC MATTA IM CANAL FINDERMANUAL SURGICAL INSTRUMENT FOR GENERAL USE; RASP
Model Number 259807013
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Did a total hip case today with the surgeon and during the case a matta im canal finder broke off in the patients femoral canal.After an hour and a half, we got the broken instrument out of the patients femoral canal.Was surgery delayed due to the reported event? yes.If yes, number of minutes: an hour and a half.

Brand Name
MATTA IM CANAL FINDERMANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Common Device Name
RASP
Manufacturer (Section D)
SYMMETRY MEDICAL MANUFACTURING INC
486 w 350 n
warsaw IN 46582
Manufacturer (Section G)
SYMMETRY MEDICAL MANUFACTURING INC
486 w 350 n
warsaw IN 46582
Manufacturer Contact
jeff foster
486 w 350 n
warsaw, IN 46582
5742678700
MDR Report Key16713495
Report Number3004776227-2023-02100
Device Sequence Number13855307
Product Code HTR
UDI-Device Identifier00847538010664
UDI-Public00847538010664
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number259807013
Device Catalogue Number10-306-000
Device Lot NumberSO2051853
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown